# SDR CALA9801285

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AT STA 680, STRINGER 27R TO 28R.  THE CORRODED AREA WAS CUT OUT, DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, 51-10-2 AND 51-30-3.
